# SDR CALA2013082290671

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 82,114 hours, 23,668 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 529
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TOO HOT WITH LT A/C PACK IN AUTO. ALSO TOO HOT WITH COCKPIT TRIM AIR OFF. REPLACED FLIGHT DECK TRIM AIR VALVE PER MM, OPERATIONS CHECKED NORMAL
